# SDR SIMA20190520001

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 36,995 hours, 33,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA UNABLE TO OPEN PAX DOOR FROM INSIDE. DOOR IS ABLE TO OPEN FROM THE OUTSIDE. C/A-APLIED LUBED TO PAX DOOR IAW AMM 52-10-00.
